Posts Tagged ‘olanzapine’

Olanzapine for the Prevention of Chemotherapy-Induced Nausea and Vomiting

Posted by • July 13th, 2016

Patients are fearful of nausea and vomiting during the course of cancer treatment, as it is an expected side effect of chemotherapy. Senior oncology physicians describe the early days of cancer treatment when large bowls lined the ward, positioned close to each patient. In the present age, we are still concerned about chemotherapy-induced nausea and… Read More…

Bipolar Depression

Posted by • January 7th, 2011

The latest article in our Clinical Practice series, “Bipolar Disorder — A Focus on Depression,” comes from Dr. Mark Frye from the Mayo Clinic. Bipolar disorder, a medical illness with substantial morbidity and mortality, is characterized by episodic recurrent mania or hypomania and major depression. A U.S. study reported a lifetime prevalence rate of bipolar disorder… Read More…